# SDR ASAA12711330

- Difficulty date: February 17, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 38,791 hours, 17,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U16
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR SUPPORT UPPER FLANGE HAS A  ONE INCH CRACK AROUND FASTENER HOLES,  LBL 47 BS 328 - 344.  REMOVED CRACKED FLOOR SUPPORT IAW SRM 51-40-02.  LOCATED & DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-05.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02.
